# SDR SWIA201333422

- Difficulty date: April 24, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 21,446 hours, 14,421 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT MLG AXLE NR 4 ON ROOT RADIUS.  (C-CHECK)  COMPLIED WITH THE REPAIR ON THE RIGHT MLG AXLE (4) ROOT RADIUS IAW REO.
